MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During preventive maintenance (pm) performed at zoll, the drivetrain motor of the autopulse platform (s/n (b)(4)) ran with no power and was unusually loud.During further testing, the platform stopped compressions and displayed fault code 16 (timeout moving to take-up position).No patient involvement.
 
Additional Manufacturer Narrative
During preventative maintenance (pm) performed at zoll, the autopulse platform (s/n (b)(4) powered up and passed the load cell characterization test.However, the platform's drivetrain motor was unusually loud during rotation and ran with no power.As a result, the autopulse platform could not reach the target compression depth within the required time.During further testing, the platform stopped compressions and displayed fault code 16 (timeout moving to take-up position).Troubleshooting the problem determined that the root cause of the noted issues was the defective drivetrain motor.Technical device evaluation revealed that the drivetrain brake gap was too wide, out of the specification, likely attributed to the aging of the device/wear and tear.The autopulse platform was manufactured in december 2015 and is over 6 years old.The platform has exceeded its expected service life of 5 years.The defective drivetrain motor needs to be replaced to remedy the faults.Visual inspection was performed and found no physical damage to the autopulse platform.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(4).
 
Additional Manufacturer Narrative
This supplemental mdr was created to retract the submitted mdr, as the autopulse platform (sn (b)(6)) was a demo device owned by zoll and was not used on a patient.Therefore, this event is a non-complaint.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15397846
Report Number3010617000-2022-01628
Device Sequence Number17407571
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date09/11/2022
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown